# SDR UALA2011062303094

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 59,103 hours, 21,433 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Out Of Tolerance
- Location: Lt Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE HAS TWO UPPER MIDDLE SCREWS PROTRUDING OUT.  WILL NOT TIGHTEN IN RECEPTACLE.  REPLACED AFFECTED LT OVERWING SLIDE PANEL SCREW MOUNTING RECEPTACLES.
